Zoloft Withdrawal

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

deegan
New Member


Date Joined Aug 2011
Total Posts : 1
   Posted 8/1/2011 2:28 AM (GMT -6)   
Hi Guys
 
Firstly I apologise if im covering old ground here! I was prescribed zoloft about 6 months ago (100mg) with no real advice on how to take it properly and more importantly as Ive discovered, how to stop!
 
Im so glad ive found this forum, I live in Australia and have found resources like this one pretty scarce.  I was given zoloft and xanax after an appointment with my GP for a lack of sleep, took a suprising turn.  Mentally I feel a lot better than i did back then, although I have made some real positive changes in my life too, so its hard to say whether its the medication or not.
 
I have however had some physical problems, particularly since going cold turkey 3 weeks ago. (as i mentioned I was never told anything about tapering).  Aside from feeling a little agitated I have a tingling sensation in my ears constantly that is driving me crazy.  My main area of concern though is a very noticeable shortness of breath.  My breathing becomes quite labored throughout the course of the day, and running has become near impossible.  I know it might sound a little silly but running became such an important part of this journey of mine, that im a bit lost without it.
 
Can anyone shed any light on these symptoms for me? Or know how long they stick around for?
 
Thanks for taking the time to read

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20279
   Posted 8/1/2011 5:19 AM (GMT -6)   
from 1 aussie to another the withdrawal can take awhile. i would recommend strongly that you see your dr. cold turkey does bad stuff to us, and can do for awhile. welcome to the forum.
keep strong and know that we care. jamie
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42611
   Posted 8/1/2011 8:40 AM (GMT -6)   
HI Deegan,

I am glad that you popped in here, and welcome to the forum. I want to thank you for sharing your experience with zoloft. And yes, going cold turkey can be very hard. Your doc should have told you to wean off of it. The withdrawal effects can last a few weeks. So hopefully they will get lesser as time goes by. But going off of drugs cold turkey can be dangerous. Have you talked to your doc since you stopped the zoloft? You might want to call them and see what you should do.

Best wishes to you.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, September 22, 2018 11:51 AM (GMT -6)
There are a total of 3,005,677 posts in 329,250 threads.
View Active Threads


Who's Online
This forum has 161796 registered members. Please welcome our newest member, Crispy Mango.
265 Guest(s), 0 Registered Member(s) are currently online.  Details